Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finitely additive Radon-Nikodým theorem and concentration function of a probability with respect to a probability

Authors: Patrizia Berti, Eugenio Regazzini and Pietro Rigo
Journal: Proc. Amer. Math. Soc. 114 (1992), 1069-1078
MSC: Primary 60A10; Secondary 28A25, 28A60
MathSciNet review: 1045586
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An "exact" Radon-Nikodým theorem is obtained for a pair $ (m,\mu )$ of finitely-additive probabilities, using a notion of concentration function of $ \mu $ with respect to $ m$. In addition, some direct consequences of that theorem are examined.

References [Enhancements On Off] (What's this?)

  • [1] K. P. S. Bhaskara Rao and M. Bhaskara Rao, Theory of charges, Pure and Applied Mathematics, vol. 109, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1983. A study of finitely additive measures; With a foreword by D. M. Stone. MR 751777
  • [2] S. Bochner, Additive set functions on groups, Ann. of Math. (2) 40 (1939), 769–799. MR 0000669,
  • [3] D. Candeloro and A. Martellotti, A Radon-Nikodým theorem for finitely additive measures, Adv. in Math. (to appear).
  • [4] -, A Radon-Nikodým theorem for vector-valued finitely additive measures with closed range, Technical Report, Dip. Matematica, Universitá di Perugia, 1988.
  • [5] Bruno de Finetti, La struttura delle distribuzioni in un insieme astratto qualsiasi, Giorn. Ist. Ital. Attuari 18 (1955), 15–28 (Italian). MR 0089247
  • [6] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
  • [7] A. Liapounoff, Sur les fonctions-vecteurs complètement additives, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 4 (1940), 465–478 (Russian, with French summary). MR 0004080
  • [8] Hugh B. Maynard, A Radon-Nikodým theorem for finitely additive bounded measures, Pacific J. Math. 83 (1979), no. 2, 401–413. MR 557942

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60A10, 28A25, 28A60

Retrieve articles in all journals with MSC: 60A10, 28A25, 28A60

Additional Information

Keywords: Concentration function, extension, finitely-additive probability, Radon-Nikodým theorem
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society